Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having panic and heart related issues. Prescribed Beta anxit and libotryp. What can be done?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
i have frequent panic related issues for past three years.I feared of heart related issues.Each and everytime i met doctor during panic attacks.They made several BP, ECG and blood tests, everything normal. My BP is around 130to140/80 to 90. Recently my doctor gave Beta anxit and libotryp for one month.After i stopped them, again the symptoms of panic are came. what can i do?
i take pentocid whenever i have heartburn and acid reflex for past five years.
Posted Tue, 11 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 24 minutes later
Hi friend,
Welcome to Health Care Magic

You have given the diagnosis and treatment!
The drugs are effective as long as you take them only... One month is too short a time.
You should consult a Psychiatrist / tailor the drug and dose / have Psychological counselling.
Beta blockers will help / Yoga and relaxation exercises help.

An upper GI endoscopy will clarify the cause for your reflux and heart burns...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Having panic and heart related issues. Prescribed Beta anxit and libotryp. What can be done? 11 minutes later
do i need about my BP?
Answered by Dr. Anantharamakrishnan 5 hours later

The pressure is not high - It s in upper ranges / high normal.
No cause for concern at this level.
Beta-blockers have a variety of actions and help in blood pressure, pulse rate, angina, anxiety and so on - it will be a good idea to continue for long term

All the best
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor